# SDR HALA0600915

- Difficulty date: December 17, 2006
- Submitted: December 23, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,692 hours, 15,194 cycles
- Engine: Pwa PW4062
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 80217010
- Part serial: 9904065
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG PRV DISPLAYED ENG BLEED LIGHT ILLUM DUCT PRESS HIGH.  REMOVED AND REPLACED PRV AND PRV CONTROLLER IAW AMM 36-11-18 AND 36-11-19 PERFORMED ENG RUN IAW AMM 71-00-00.  ACCOMPLISHED AR 767-36-001.  CK NORMAL PRV MPN 802170-10 S/N ON 891249 S/N OFF 9904065  PRV CNTRLR MPN 792755-16 S/N ON 9702056 S/N OFF 900755.
